... almost 2 months now and getting a lot of the side effects, nausea, diahrea, sleeplessness and very tired and weak
Chelliep,,, IF i have it right its 3 months when they do there first scan to see if it is working so you should know something soon... Have you talked to the doctor about all the side effects he has been having,What i see it is very common to have these but sometimes they can offset them with other medication so he is not feeling so sick and i know it is not easy on you... well i hope this helps your on the home strech to see how well it is working for him..but if all those side effect continue let the doctor know and they should have some idea to help you guys out... Best wishes..Chuck1957
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 10 Jun 2012 • 1 answer
Posted 24 Jun 2015 • 2 answers
Posted 27 May 2016 • 1 answer
Posted 30 Apr 2017 • 2 answers